# SDR QXEA2012030100187

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 26,005 hours, 27,208 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS TWO CORRODED NUTPLATES ON FORWARD DOOR PAN, LOCATED APPROX 2 INCHES BELOW DOOR STOP FITTING NR 3.  REMOVED NUT PLATES AND INSTALLED NEW NUTPLATES IAW SRM 51-42-05-02-01.  APPLIED SURFACE PROTECTION IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01.
